Quasilinearity of some composite functionals with applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2011) Quasilinearity of some composite functionals with applications. Bulletin of the Australian Mathematical Society, 83 (1). pp. 108-121. ISSN 1446-7887 (print) 1446-8107 (online)


The quasilinearity of certain composite functionals defined on convex cones in linear spaces is investigated. Applications in refining the Jensen, Hölder, Minkowski and Schwarz inequalities are given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7885
DOI 10.1017/S0004972710000444
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID22817, additive, superadditive and subadditive functionals, convex functions, Jensen’s inequality, Hölder’s inequality, Minkowski’s inequality, Schwarz’s inequality, ResPubID21607
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login